Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Atripla side effects
Jan 25, 2008

I started on Atripla yesterday. This morning I'm dizzy and just moving slower then normal, no other side effects. Will my body get "used" to the drug and adapt so that i'm not "out of sorts" all the time? how long?

Response from Dr. Conway

This is a completely typical side effect of the efavirenz component of Atripla. It occurs in 54% (or perhaps more) of people who take it. In over 90% of cases, it gets better over time...so you should just hang in there, or perhaps try tkaing the meds at a different time fo day to see if it makes a difference. Talk to your doctor if it gets worse.



Previous
new blood cleaner in hospitals?
Next
proteins block hiv

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement